# SDR FDEA201407091675

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 24,224 hours, 13,056 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 24,224 hours, 13,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON FWD MOUNT HAS LIGHT PITTING & BOLT THREAD MARKS IN ALL FOUR HARDWARE BORES & BOTH AFT TWO EACH UPPER BORE SPOT FACE SURFACE.  REPAIRED NR 1 ENG PYLON MOUNT IAW SRM 54-51-81.
